Repositorio de producción científica de la Universidad de Sevilla

Moduli spaces of algebras over non-symmetric operads

 

Advanced Search
 

Show simple item record

dc.creator Muro Jiménez, Fernando es
dc.date.accessioned 2016-06-06T08:40:50Z
dc.date.available 2016-06-06T08:40:50Z
dc.date.issued 2014
dc.identifier.citation Muro Jiménez, F. (2014). Moduli spaces of algebras over non-symmetric operads. Algebraic & Geometric Topology, 14 (3), 1489-1539.
dc.identifier.issn 1472-2747 es
dc.identifier.issn 1472-2739 es
dc.identifier.uri http://hdl.handle.net/11441/41878
dc.description.abstract In this paper we study spaces of algebras over an operad (nonsymmetric) in symmetric monoidal model categories. We first compute the homotopy fiber of the forgetful functor sending an algebra to its underlying object, extending a result of Rezk. We then apply this computation to the construction of geometric moduli stacks of algebras over an operad in a homotopical algebraic geometry context in the sense of To¨en and Vezzosi. We show under mild hypotheses that the moduli stack of unital associative algebras is a Zariski open substack of the moduli stack of non-necessarily unital associative algebras. The classical analogue for finite-dimensional vector spaces was noticed by Gabriel. es
dc.format application/pdf es
dc.language.iso eng es
dc.relation.ispartof Algebraic & Geometric Topology, 14 (3), 1489-1539.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject operad es
dc.subject algebra es
dc.subject associative algebra es
dc.subject unital algebra es
dc.subject model category es
dc.subject mapping space es
dc.subject moduli stack es
dc.title Moduli spaces of algebras over non-symmetric operads es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/publishedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de álgebra es
dc.identifier.doi http://dx.doi.org/10.2140/agt.2014.14.1489 es
idus.format.extent 38 p. es
dc.journaltitle Algebraic & Geometric Topology es
dc.publication.volumen 14 es
dc.publication.issue 3 es
dc.publication.initialPage 1489 es
dc.publication.endPage 1539 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/41878
Size: 457.1Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record